# SDR DXTA2021081847130

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 1,997 hours, 1,540 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Drive Assy
- Part number: 11336108
- Part serial: 700
- Condition: Leaking
- Location: Cabin Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LIGHT HAZE AND ELECTRICAL ODOR FILLED CABIN. VCS SYSTEM CUTOFF. VCS SYNOPSIS PAGE DISPLAYS YELLOW X ON VCS.  RECOVERED REFRIGERANT FLUID OF VCS. REMOVED OLD COMPRESSOR DRLVE MODULE P/N 11336-10-8 S/N 700 AND OLD RECEIVER DRYER ASSY P/N 1134175-12. INSTALLED OVERHAULED COMPRESSOR DRIVE MODULE P/N 1133640-8 S/N 160 . & NEW RECEIVER DRYER ASSEMBLY PIN 1134275-12. NO DEFECTS NOTED AT THIS TLME. REFERENCE AMM 21-52-01 . PERFORMED SUCCESSFUL VACUUM ON SYSTEM FOR 90 MINS. SERVICED REFRIGERENCE  FLUID ON INSTALLED VCS. OPERTATIONAL. LEAK. & VACUUM CHECKED SATISFACTORY  REFERENCE IAW AMM 12-17-00.  VERIFIED NO HAZE OR ELECTRICAL ODORS IN THE CABIN ARE NOT PRESENT AFTER THE CDM WAS REPLACED.
